# SDR 06FDEA0846

- Difficulty date: February 26, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727-200
- Aircraft serial: 21491
- Aircraft time: 39,793 hours, 26,597 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Unknown
- Location: Bs 680-740
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE SKIN FROM BS 680 TO 740 STR 4L TO 4R.  *S/D*  REMOVED AND REPLACED SKIN AT BS 680 TO 740 STR 4L TO 4R IAW SRM 51-30-2, 51-10-2.
